RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1976, Volume 101(143), Number 2(10), Pages 252–270 (Mi msb3899)  

This article is cited in 10 scientific papers (total in 10 papers)

Reidemeister torsion and the Alexander polynomial

V. G. Turaev


Full text: PDF file (1109 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1976, 30:2, 221–237

Bibliographic databases:

UDC: 513.836
MSC: Primary 57C10; Secondary 55A05
Received: 29.10.1975

Citation: V. G. Turaev, “Reidemeister torsion and the Alexander polynomial”, Mat. Sb. (N.S.), 101(143):2(10) (1976), 252–270; Math. USSR-Sb., 30:2 (1976), 221–237

Citation in format AMSBIB
\Bibitem{Tur76}
\by V.~G.~Turaev
\paper Reidemeister torsion and the Alexander polynomial
\jour Mat. Sb. (N.S.)
\yr 1976
\vol 101(143)
\issue 2(10)
\pages 252--270
\mathnet{http://mi.mathnet.ru/msb3899}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=433462}
\zmath{https://zbmath.org/?q=an:0364.57004}
\transl
\jour Math. USSR-Sb.
\yr 1976
\vol 30
\issue 2
\pages 221--237
\crossref{https://doi.org/10.1070/SM1976v030n02ABEH002269}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1976FH81400006}


Linking options:
  • http://mi.mathnet.ru/eng/msb3899
  • http://mi.mathnet.ru/eng/msb/v143/i2/p252

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. G. Turaev, “Cohomology rings, linking forms and invariants of spin structures in three-dimensional manifolds”, Math. USSR-Sb., 48:1 (1984), 65–79  mathnet  crossref  mathscinet  zmath
    2. V. G. Turaev, “Reidemeister torsion in knot theory”, Russian Math. Surveys, 41:1 (1986), 119–182  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. L. Rozansky, H. Saleur, “Reidemeister torsion, the Alexander polynomial and U (1,1) Chern–Simons theory”, Journal of Geometry and Physics, 13:2 (1994), 105  crossref  mathscinet  zmath
    4. Kerler T., “Homology TQFTs and the Alexander-Reidemeister Invariant of 3-Manifolds via Hopf Algebras and Skein Theory”, Can. J. Math.-J. Can. Math., 55:4 (2003), 766–821  crossref  mathscinet  zmath  isi
    5. Przytycki J., Yasukhara A., “Symmetry of Links and Classification of Lens Spaces”, Geod. Dedic., 98:1 (2003), 57–61  crossref  mathscinet  zmath  isi
    6. Deloup F., Massuyeau G., “Reidemeister-Turaev Torsion Modulo One of Rational Homology Three-Spheres”, Geom. Topol., 7 (2003), 773–787  crossref  mathscinet  zmath  isi
    7. Nicolaescu L., “Seiberg-Witten Invariants of Rational Homology 3-Spheres”, Commun. Contemp. Math., 6:6 (2004), 833–866  crossref  mathscinet  zmath  isi
    8. Wang J., “Cosmetic Surgeries on Genus One Knots”, Algebr. Geom. Topol., 6 (2006), 1491–1517  crossref  mathscinet  zmath  isi
    9. Teruhisa Kadokami, “Reidemeister torsion and lens surgeries on knots in homology 3-spheres II”, Topology and its Applications, 155:15 (2008), 1699  crossref  mathscinet  zmath
    10. Massuyeau G., “Some Finiteness Properties for the Reidemeister-Turaev Torsion of Three-Manifolds”, J. Knot Theory Ramifications, 19:3 (2010), 405–447  crossref  mathscinet  zmath  isi  elib
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:345
    Full text:150
    References:41

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020